# SDR C1HA200183003

- Difficulty date: June 15, 2001
- Submitted: June 17, 2001
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- Engine: Pwa JT8D17
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Dirty
- Location: Nr 3 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START NR 3 ENGINE LOW OIL PRESS/FILTER BYPASS LIGHT ILLUMINATED.  REMOVED AND REPLACED MAIN OIL FILTER, RAN ENG, LEAK AND OPS CHECK GOOD.
